# SDR SWIA20250311023

- Difficulty date: November 23, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,352 hours, 41,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1476475 : REF AML 1472665: BIRDSTRIKE DAMAGE NOTED ON STRINGER 14L (DWG:  600-33011, AL ALY  ALCD 2024-T42, 0.032Â€? NOM. THK., REFDENT: 2.50Â€? L X 0.100Â€? D CRACK: 0.050Â€? L     (FLIGHT 5952 - FILED CLOSED)     REMOVED AND REPLACED STRINGER 14L WITH A NEW UNIT IAW AMM 51-42-06 SEE TASK CARD 51-900-1003-SKY AND M-337.
